Authors: Stević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: General solutions to subclasses of a two-dimensional class of systems of difference equations
Journal: Electronic Journal of Qualitative Theory of Differential Equations
Volume: 2021
First page: Art. no. 12
Issue Date: 2021
Rank: ~M21a
ISSN: 1417-3875
DOI: 10.14232/ejqtde.2021.1.12
Abstract: 
We show practical solvability of the following two-dimensional systems of difference equations x =u v + a / u + v , y =w s + a / w + s , n ∈ N , where u , v , w and s are x or y , by presenting closed-form formulas for their solutions in terms of parameter a, initial values, and some sequences for which there are closed-form formulas in terms of index n. This shows that a recently introduced class of systems of difference equations, contains a subclass such that one of the delays in the systems is equal to four, and that they all are practically solvable, which is a bit unexpected fact. n+1 n−2 n−3 n−2 n−3 n+1 n−2 n−3 n−2 n−3 0 n n n n n n
Keywords: Practical solvability | Solvable systems | System of difference equations
Publisher: Bolyai Institute, University of Szeged

Show full item record

SCOPUSTM   
Citations

2
checked on Dec 6, 2022

Page view(s)

37
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.